MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP TMX ECOMMERCE 50CT MG/DL 360/CS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned for evaluation.Product testing was performed and defect found on returned test strips: high blood readings.No defect found on returned meter.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Root cause: rc-072: vial left open for an extended period of time.Note: manufacturer contacted customer in a follow-up call on 08-jan-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer called concerned with test results from meter to lab comparison of 142 mg/dl using true metrix meter and lab result of 107 mg/dl performed (b)(6) 2025 am fasting.The customer stated his expected blood glucose test result range is 95-100 mg/dl am fasting.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer non-fasting and produced test result of 162 mg/dl using true metrix meter.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 12/31/2026 and per the customer the open vial date is few weeks ago.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24998633
Report Number1000113657-2026-00178
Device Sequence Number18334201
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)261231(10)ZD6113S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP TMX ECOMMERCE 50CT MG/DL 360/CS
Device Lot NumberZD6113S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Distributor Facility Aware Date04/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown